Nous étudions les tranformées de Mellin
Nous examinons un flot particulier de telles fonctions
We study Mellin transforms
We investigate a particular flow of such functions
Mots-clés : Zeros of Mellin transforms, Lindelöf function
@article{JTNB_2011__23_2_455_0, author = {Hilberdink, Titus}, title = {Flows of {Mellin} transforms with periodic integrator}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {455--469}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {23}, number = {2}, year = {2011}, doi = {10.5802/jtnb.771}, zbl = {1268.11115}, mrnumber = {2817939}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.771/} }
TY - JOUR AU - Hilberdink, Titus TI - Flows of Mellin transforms with periodic integrator JO - Journal de théorie des nombres de Bordeaux PY - 2011 SP - 455 EP - 469 VL - 23 IS - 2 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.771/ DO - 10.5802/jtnb.771 LA - en ID - JTNB_2011__23_2_455_0 ER -
%0 Journal Article %A Hilberdink, Titus %T Flows of Mellin transforms with periodic integrator %J Journal de théorie des nombres de Bordeaux %D 2011 %P 455-469 %V 23 %N 2 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.771/ %R 10.5802/jtnb.771 %G en %F JTNB_2011__23_2_455_0
Hilberdink, Titus. Flows of Mellin transforms with periodic integrator. Journal de théorie des nombres de Bordeaux, Tome 23 (2011) no. 2, pp. 455-469. doi : 10.5802/jtnb.771. https://www.numdam.org/articles/10.5802/jtnb.771/
[1] T. M. Apostol, Introduction to Analytic Number Theory. Springer, 1976. | MR | Zbl
[2] P. T. Bateman and H. G. Diamond, Analytic Number Theory. World Scientific Publishing, 2004. | MR | Zbl
[3] T. W. Hilberdink, A lower bound for the Lindelöf function associated to generalised integers. J. Number Theory 122 (2007), 336–341. | MR | Zbl
[4] T. W. Hilberdink and M. L. Lapidus, Beurling zeta functions, Generalised Primes, and Fractal Membranes. Acta Appl Math 94 (2006), 21–48. | MR | Zbl
[5] E. C. Titchmarsh, The Theory of Functions. Second edition, Oxford University Press, 1986. | MR | Zbl
[6] E. C. Titchmarsh, The Theory of the Riemann Zeta-function. Second edition, Oxford University Press, 1986. | MR | Zbl
Cité par Sources :